MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 SIGMA HP DIS FEM BLK; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY INTERNATIONAL LTD - 8010379 SIGMA HP DIS FEM BLK; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Model Number 9505-01-236
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981); Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
During surgery, the surgeon was removing pins from jig, he bent and snapped the pin in the jig and it was unable to be removed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirmed the reported event.A fixation pin was broken and stuck in one of the pin holes of the cutting block.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SIGMA HP DIS FEM BLK
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10530022
Report Number1818910-2020-19991
Device Sequence Number3118346
Product Code NJL
UDI-Device Identifier10603295225416
UDI-Public10603295225416
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9505-01-236
Device Catalogue Number950501236
Device Lot NumberJ1009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2020
Initial Date Received by Manufacturer 08/28/2020
Supplement Date Received by Manufacturer10/06/2020
10/26/2020
Initial Report FDA Received Date09/14/2020
Supplement Report FDA Received Date10/13/2020
10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1